MAUDE Adverse Event Report: NEPTUNE MEDICAL, INC. PATHFINDER ENDOSCOPE OVERTUBE

NEPTUNE MEDICAL, INC. PATHFINDER ENDOSCOPE OVERTUBE
Model Number GI 110160-2
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to neptune medical for investigation.The trimming of the tip was confirmed by the employee that performed the action.Unknown lot number; based on shipments to site, date of manufacture may be in may 2024 or oct 2024.
 
Event or Problem Description
A patient was admitted for colonoscopy to remove a foreign body that had migrated to the distal colon.The md determined that the device would be a useful tool to help with the removal of the foreign body, and requested the overtube for the procedure.Upon examination of the device by the physician performing the procedure, the physician asked that the distal tip (tapered portion) of the device be trimmed to create a larger working channel.At the request of the md, a company employee trimmed the distal tip using scissors.The device was inserted into the patient and the procedure was completed without incident.The device is a hollow tube for use over a flexible gastrointestinal endoscope.The endoscope is inserted through the proximal end of the device and comes out the distal end.The distal tip is a tapered, atraumatic silicone tip that is attached to the distal end of pathfinder.Per internal documentation, the potential harm in the event the atraumatic tip is lost and the device is inserted into the patient is gi tract damage up to and including perforation of patient anatomy requiring surgical intervention.There was no reported adverse event or harm occurring in this case.

Brand Name
PATHFINDER ENDOSCOPE OVERTUBE
Common Device Name
PATHFINDER ENDOSCOPE OVERTUBE
Manufacturer (Section D)
NEPTUNE MEDICAL, INC.
1828 el camino real
ste 508
burlingame CA 94010
Manufacturer (Section G)
NEPTUNE MEDICAL, INC.
1828 el camino real
ste 508
burlingame CA 94010
Manufacturer Contact
cheuk tang
1828 el camino real
ste 508
burlingame, CA 94010
MDR Report Key21036387
Report Number3015451828-2024-00009
Device Sequence Number12910099
Product Code FED
UDI-Device Identifier00850006222087
UDI-Public(01)00850006222087
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGI 110160-2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown